# SDR ASAA2019062099757

- Difficulty date: June 19, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 41,551 hours, 12,399 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Crossfeed
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD 7818008, ENGINE CROSSFEED VALVE FAILED FUNCTIONAL TEST. GROUNDED - YES. PERFORMED ENGINE FUEL CROSSFEED VALVE ALIGNMENT REF B737-800 AMM 28-22-21-820-801, OPS AND FUNCTIONAL CHECK GOOD.
